Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 716390, 12 pages
http://dx.doi.org/10.1155/2014/716390
Research Article

A Semianalytical Solution for Multifractured Horizontal Wells in Box-Shaped Reservoirs

1School of Energy Resources, China University of Geosciences, Beijing 100083, China
2Research Institute of Petroleum Exploration & Development, Beijing 100083, China

Received 26 January 2014; Revised 3 March 2014; Accepted 3 March 2014; Published 3 April 2014

Academic Editor: Kim Meow Liew

Copyright © 2014 Lei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Wang, Xiaodong Wang, He Zhang, Yunpeng Hu, and Chen Li, “A Semianalytical Solution for Multifractured Horizontal Wells in Box-Shaped Reservoirs,” Mathematical Problems in Engineering, vol. 2014, Article ID 716390, 12 pages, 2014. doi:10.1155/2014/716390